# SDR HALA20241112323

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 52,510 hours, 8,214 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 4,538 hours, 700 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS-REPEAT WRITE UP AFTER LANDING ECAM ENG 1 OIL CHIP DETECTED. PERFORMED TSM 79-20-00-810, FOUND DAMAGED PIN ON EMCD. REMOVED AND REPLACED SCAVANGE OIL FILTER [21195 DM]. NO DEBRIS FOUND ON EMCD. NO DEBRIS FOUND ON THE FILTER. PER AMM 79-22-45. PERFORMED LEAK CHECK PER AMM 71-00-00-700-827. LEAK CHECK GOOD. REMOVED AND REPLACED ECMD PER AMM 79-22-46. BITE TEST GOOD. OK TO CONTINUE SERVICE.
